Universidad Complutense de Madrid
E-Prints Complutense

Canonical covers and dimension of Z-sets in the Hilbert cube

Impacto

Downloads

Downloads per month over past year

Cuchillo Ibáñez, Eduardo and Morón, Manuel A. (2008) Canonical covers and dimension of Z-sets in the Hilbert cube. Proceedings of the American Mathematical Society, 136 (10). pp. 3709-3716. ISSN 0002-9939

[img] PDF
Restringido a Repository staff only

160kB

Official URL: http://www.ams.org/journals/proc/


URLURL Type
http://www.ams.orgOrganisation


Abstract

In this paper we characterize the finite dimensionality of a compact Z-set in the Hilbert cube in terms of the existence of a particular canonical cover in its complement.


Item Type:Article
Uncontrolled Keywords:C0-coarse geometry; compact Z-set; canonical cover; nerve of a cover; covering dimension
Subjects:Sciences > Mathematics > Topology
ID Code:15199
Deposited On:11 May 2012 07:34
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page